UM

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
The Probabilistic Solutions of the Cantilever Excited by Lateral and Axial Excitations Being Gaussian White Noise Conference paper
Multiscale Modeling and Uncertainty Quantification of Materials and Structures, Santorini, Greece, September 9–11, 2013
Authors:  G.K. Er;  V.P. Iu
Favorite  |  View/Download:0/0  |  Submit date:2019/06/26
Probabilistic Solution  State-space-split Method  Epc Method  Cantilever  External And Parametricexcitations  
Probabilistic solutions of nonlinear oscillators excited by correlated external and velocity-parametric Gaussian white noises Journal article
Nonlinear Dynamics, 2014,Volume: 77,Issue: 3,Page: 597-604
Authors:  Guo S.-S.;  Er G.-K.;  Lam C.C.
Favorite  |  View/Download:7/0  |  Submit date:2019/02/13
Correlated Excitations  Exponential Polynomial Closure Method  Fokker-planck-kolmogorov Equation  Nonzero Mean  
The probabilistic solutions of the cantilever excited by lateral and axial random excitations being Gaussian white noises Conference paper
Proceedings of the IUTAM Symposium, Santorini, Greece, September 9–11, 2013
Authors:  G.K. Er;  V.P. Iu
Favorite  |  View/Download:0/0  |  Submit date:2019/05/29
Probabilistic Solution  State-space-split Method  Epc Method  Cantilever  External And Parametric Excitations  
Responses of Nonlinear Oscillators Excited by Nonzero-Mean Parametric Poisson Impulses on Displacement Journal article
Journal of Engineering Mechanics, 2012,Volume: 138,Issue: 5,Page: 450-457
Authors:  Zhu HT;  Er GK;  Iu VP;  Kou KP
Favorite  |  View/Download:9/0  |  Submit date:2019/02/12
Approximation Methods  Nonlinear Response  Probability Density Functions  Stochastic Processes  
Probabilistic solution of nonlinear oscillators under external and parametric poisson impulses Journal article
AIAA Journal, 2008,Volume: 46,Issue: 11,Page: 2839-2847
Authors:  Er, G.K.;  Zhu, H.T.;  Iu, V.P.;  Kou, K.P.
Favorite  |  View/Download:11/0  |  Submit date:2018/11/06
Probabalistic Solution of Nonlinear Oscillators Under External and Parametric Poisson Impulses Journal article
AIAA Journal, 2008,Volume: 46,Issue: 11,Page: 2839-2847
Authors:  G. K. Er;  H. T. Zhu;  V. P. Iu;  K. P. Kou
Favorite  |  View/Download:0/0  |  Submit date:2019/06/03
The probabilistic solutions tononlinear random vibrationsof Multi-Degree-Of-Freedom systems Journal article
Journal of Applied Mechanics, Transactions ASME, 2000,Volume: 67,Issue: 2,Page: 355-359
Authors:  Er G.-K.
Favorite  |  View/Download:0/0  |  Submit date:2019/02/13